# SDR CA990125014

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce BR700710A220
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 39600205
- Condition: Cracked
- Location: Engine
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL WAS VISIBLE ON HI-POWER RUN-UP.  INSPECTION FOUND OIL COMING FROM A 0.400 INCH LONG LINE ON THE ACCESSORY GEARBOX .  NO VISIBLE CRACK DETECTED.  FURTHER REPORT TO FOLLOW.  PART TC:  9.
